MathSciNet Relay Station
MathSciNet bibliographic data
MR1016806 06A06 (04A20 06A15 54A05)
Galvin, F.; Milner, E. C.; Pouzet, M. Cardinal representations for closures and preclosures. Trans. Amer. Math. Soc. 328 (1991), no. 2, 667–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement